CERTAIN REDUCTION AND TRANSFORMATION FORMULAS FOR THE KAMPE DE FERIET FUNCTION

Medhat A. Rakha*, Arjun K. Rathie

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In 2014, Liu and Wang established a large number of interesting reduction, transformation and summation formulas for the Kampe de Feriet function. Inspired by the work, we aim to find further several transformation and reduction formulas for the Kampe de Feriet function. Theses formulas are mainly based on the formulas given by Liu and Wang [33].

Original languageEnglish
Pages (from-to)473-496
Number of pages24
JournalCommunications of the Korean Mathematical Society
Volume37
Issue number2
DOIs
Publication statusPublished - 2022
Externally publishedYes

Keywords

  • Generalized hypergeometric function
  • Kampe de feriet function
  • Reduction
  • Summation and transformation ormulas

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this